# SDR AALA201912069014

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 51,084 hours, 32,729 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Lt Wg Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L/H WING FUEL LEAK FROM DRY BAY. CLEANED AND SEALED INSIDE LH WING AT PNL LOCATION 540CZ LWR OUTBRD CORNER IAW SRM 51-76-12.
